# SDR CKSA98672

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B1149815
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV LEAK CAUSED LEVEL 2 CORROSION TO BRACKETS, FITTINGS, WEBS, CLIPS, ANGLES AND FASTENERS IN AREA BETWEEN LANDING GEAR DOORS.  ZONE 191, STA 1322 WL 96 LBL 5.  REPAIRED IAW ASA CKF-EXB-136 SUPP SHT 2, SRM D6-13592, CHAPTER 51-30-02 AND ASA CKF-EXB-172.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXB-067, CPCP TASK CARD NR C53-190-01-01.
